×

Found 12,939 Documents (Results 1–100)

100
MathJax

Generalization of the Lindelöf theorem to the case of Boutroux proximate order. II. (English. Russian original) Zbl 07566770

J. Math. Sci., New York 264, No. 5, 609-616 (2022); translation from Probl. Mat. Anal. 116, 111-117 (2022).
MSC:  30D15 30B10 30C15
PDF BibTeX XML Cite
Full Text: DOI

Some notes on the parametric Gevrey asymptotics in two complex time variables through truncated Laplace transforms. (English) Zbl 07533059

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 363-378 (2022).
MSC:  35C10 35C20 44A10
PDF BibTeX XML Cite
Full Text: DOI

Formal \(P\)-Gevrey series solutions of first-order holomorphic PDEs. (English) Zbl 07533058

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 325-362 (2022).
MSC:  35C10 35F20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software